# SDR VNAA20250320071

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 47,650 hours, 37,455 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: CC670103392
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00199235 DISCREPANCY: R/H WING TIRE BURST ACCESS PANEL 642BZ IS CORRODED. CORRECTIVE ACTION: LOCATED AND DRILLED NEW SERVICEABLE PART PN (CC670-10339-2) IAW CRJ 700 SRM 51-40-11-001-001-A01. REFERENCE BARCODE HR00493825 FOR INSTALL.
